# SDR FDKA200710295

- Difficulty date: October 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 14,972 hours, 15,842 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON DAY - FLAPS FAIL ON LANDING.  MX REPLACED FLAP SELECT HANDLE, OPS CHECKED GOOD.
